Alert archive / Illinois / Special Weather Statements in 2019
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Sep 27, 2019, 11:30 PM CDT for DeWitt County, McLean County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2019, 11:30 PM CDT (04:30 UTC)
- Expired
- Sep 28, 2019, 12:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
Counties DeWitt County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1621 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.8
The text
As transmitted.
442
WWUS83 KILX 280430
SPSILX
Special Weather Statement
National Weather Service Lincoln IL
1130 PM CDT Fri Sep 27 2019
ILZ031-038-042>044-280515-
Logan-Woodford-Piatt-McLean-De Witt-
1130 PM CDT Fri Sep 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...SOUTHEASTERN
WOODFORD...NORTHERN PIATT...DE WITT...MCLEAN AND NORTHERN MACON
COUNTIES UNTIL 1215 AM CDT...
At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near El Paso to Mount Pulaski. Movement was
east at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Bloomington, Clinton, Monticello, Normal, Le Roy, Heyworth, Farmer
City, Hudson, Atlanta, Mount Pulaski, Danvers, Colfax, Downs,
Mansfield, McLean, Saybrook, Wapella, Carlock, Towanda and De Land.
This includes the following highways...
Interstate 39 between mile markers 0 and 7.
Interstate 55 between mile markers 138 and 176.
Interstate 72 between mile markers 157 and 173.
Interstate 74 between mile markers 120 and 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4062 8857 4061 8846 4001 8847 4001 8874
4006 8875 4005 8914 4002 8915 4002 8932
4063 8914 4063 8858
TIME...MOT...LOC 0429Z 287DEG 42KT 4070 8905 4002 8925
$$
25What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Sep 27, 9:20 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Sep 27, 9:20 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 920 PM CDT Fri Sep 27 2019 .SYNOPSIS... Issued at 549 PM CDT Fri Sep 27 2019 An approaching cold front from the northwest will result in thunderstorms this evening and tonight. Some of the storms this evening may be severe in parts of west central Illinois, and may also produce additional rounds of heavy rainfall. The front will stall in central Illinois Saturday morning, which will result in scattered showers and a few thunderstorms on and off during the day Saturday. Highs on Saturday will range from near 70 degrees in west central Illinois to around 90 in southeast Illinois. && .UPDATE... Issued at 920 PM CDT Fri Sep 27 2019 Quick update to short range portion of the forecast for convective trends, temperatures and winds. Severe thunderstorms have become more linear in the past hour or so and with the outflow surging out ahead of these storms the overall tornado threat has waned in many areas. However, with what appears to be a low pressure area in NE MO/SW IA shifting eastward, can not completely discount the threat of strong/severe storms from north of Quincy toward Rushville and Mason County the next couple of hours. Main concern in the remainder of the evening into the overnight hours will continue to be heavy rain and flash flooding - especially from Rushville to Bloomington and locations to the northwest. The main cold front is associated with the broken line of storms from northern MO toward Galesburg to Princeton. The front will slow down by early morning before it reaches the I-72 corridor. Thus, periods of showers and thunderstorms will continue to impact the area under the Flash Flood Watch in central IL overnight. && .SHORT TERM...(This evening through Saturday) ISSUED AT 549 PM CDT Fri Sep 27 2019 Strong low level wind fields which resulted in excessive amounts of rain from Peoria to Pontiac will continue through the evening hours. The outflows from the convection that dumped this heavy rain have formed an effective mesoscale boundary from about Macomb to Bloomington to Danville. Hot and humid air in central IL to the south of this boundary will provide plenty of moisture convergence for another round of thunderstorms this evening in central IL. Some of these storms may be severe due to the strong convergence and low level wind shear...resulting in a Tornado Watch north of a Beardstown-Lincoln-Clinton line this evening. This same area can also expect periods of additional heavy rainfall this evening so a Flash Flood Watch has been expanded to include locations from Jacksonville to Bloomington and westward. An approaching cold front in central IA will move into central IL after midnight and then come to a screeching halt, before it slowly starts lifting northward. This will keep scattered showers and a few thunderstorms in the forecast for central IL on Saturday. Due to the aforementioned boundary, highs on Saturday will range from near 70 from PIA-GBG, 75 to 80 in the rest of central il, to near 90 in southeast IL. .LONG TERM...(Saturday night through Friday) ISSUED AT 549 PM CDT Fri Sep 27 2019 ...PREVIOUS LONG TERM DISCUSSION...Models are in good agreement that the front will stall across central IL on Saturday. There is little in the way of mid/upper level support, but with weak low level convergence, have low chance pops over the northwest half of the area (along and north of the front). The front will provide a sharp temperature gradient, with northeast flow behind the front limiting highs to the lower 70s over the northern third, while southwest flow south of the boundary pushes the southeast CWA into the upper 80s/near 90. Shower/storm chances linger, again mainly in the west/northwest half of the area Saturday night into early Sunday. By Sunday afternoon the front should get a good push north, resulting from cyclogenesis in the Plains. This sends the convection farther northwest out of the CWA for late weekend, and also spreads the summer-like heat and humidity from southern IL back north across central IL. Monday through Tuesday, a digging western US trough allows a strong sub-tropical ridge to our south to expand north. This shunts the storm track even farther northwest, with dry, but unseasonably hot and humid air overspreading the region. 850 mb temps near +20C will support highs in the mid 80s to lower 90s, or 10-20 degrees above normal. Medium range models are in fair agreement that the ridge breaks down mid-week. The active frontal zone eventually works in from the northwest late Tuesday night through Wednesday night, with a good chance for storms and locally heavy rain given anomalously high Pwats. NBM brings mid-upper 60s highs on Thursday for the north half, but confidence on the degree of cool air push behind the front is low due to poor model consistency. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 549 PM CDT Fri Sep 27 2019 A slow moving frontal boundary will be the focus for showers and thunderstorms late this evening and overnight. Storms have already formed along the front from northern Missouri into northeast Illinois and this broken line of storms should expand in coverage and sag south this evening. PIA and BMI have the greatest chance for seeing several hours of thunderstorms over or in the vicinity of the terminals, while the threat is less certain farther south at the remaining central Illinois terminals. In addition to the threat for storms, very strong SW winds will ramp up this evening immediately ahead of the front resulting in LLWS at all of the terminals. Ceilings will diminish to low MVFR or IFR as the front pushes across the terminals, with the worst conditions again most likely at PIA and BMI with the threat less certain farther south. Winds may become variable overnight as storms disrupt the synoptic flow, but should become northeast at some point late morning or early afternoon Saturday. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT Saturday for ILZ027>031-036>038- 040-041-047>050. && UPDATE...Miller SYNOPSIS...Miller SHORT TERM...Miller AVIATION...Deubelbeiss
Hazardous weather outlook, Sep 27, 3:22 PM CDT, 8 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 322 PM CDT Fri Sep 27 2019 ILZ027>031-036>038-281100- Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 322 PM CDT Fri Sep 27 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms are likely this evening. There is an enhanced risk of severe weather. Large hail and damaging winds are the primary concerns, though a few tornadoes cannot be ruled out, especially early in the evening. A large area received heavy rain during the daytime, and additional heavy rain tonight may cause renewed flash flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Additional thunderstorms are possible from Saturday into early Sunday, and again Tuesday night through Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening. Rainfall and flooding reports would also be greatly appreciated. ILZ040-041-047>050-281100- Cass-Mason-Menard-Morgan-Schuyler-Scott- 322 PM CDT Fri Sep 27 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms are likely this evening. There is an enhanced risk of severe weather. Large hail and damaging winds are the primary concerns, though a few tornadoes cannot be ruled out, especially early in the evening. Heavy rain tonight may also cause flash flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Additional thunderstorms are possible from Saturday into early Sunday, and again Tuesday night through Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening. Rainfall and flooding reports would also be greatly appreciated. ILZ042>046-051>057-061-281100- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Moultrie-Piatt-Sangamon-Shelby-Vermilion- 322 PM CDT Fri Sep 27 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms are likely to move into the area mid to late evening, continuing past midnight. Some of the storms may be on the strong side, with the best chance of severe weather west of I-55. Heavy rain is also a concern, which may cause areas of flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Additional thunderstorms are possible from Saturday into early Sunday, and again Tuesday night through early Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening, primarily in areas north of I-72 and west of I-55. ILZ062-063-066>068-071>073-281100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 322 PM CDT Fri Sep 27 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms are possible near the I-70 corridor, beginning around midnight. Severe weather is not expected in southeast Illinois. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Additional storms are forecast for Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Special weather statement, Sep 27, 10:20 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1020 PM CDT Fri Sep 27 2019
ILZ029-036-037-040>042-047-048-050-280415-
Logan-Tazewell-Peoria-Mason-Morgan-Menard-Schuyler-Cass-Fulton-
1020 PM CDT Fri Sep 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MENARD...NORTHWESTERN
LOGAN...FULTON...SOUTHWESTERN TAZEWELL...CASS...SCHUYLER...MASON...
SOUTHWESTERN PEORIA AND NORTH CENTRAL MORGAN COUNTIES UNTIL 1115 PM
CDT...
At 1020 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bartonville to near Mount Sterling. Movement
was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
This includes Interstate 155 between mile markers 5 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
west central Illinois.
LAT...LON 4029 9091 4027 9045 4055 9044 4071 9014
4028 8938 3972 9031 3989 9058 3991 9055
3997 9051 3999 9052 3998 9060 4003 9061
4002 9063 4005 9068 4008 9067 4008 9070
4010 9070 4011 9091
TIME...MOT...LOC 0320Z 325DEG 36KT 4063 8969 3996 9074
25Local storm report, Sep 27, 10:30 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HEAVY RAIN 1 NNW PEORIA 40.75N 89.61W
09/27/2019 M5.65 INCH PEORIA IL PUBLIC
&&
BMDLocal storm report, Sep 27, 10:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1047 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND DMG 1 NW WASHINGTON 40.71N 89.45W
09/27/2019 TAZEWELL IL EMERGENCY MNGR
HIGHWAY SIGN BLOWN DOWN PARTIALLY BLOCKING ROAD NEAR BOYD
PKWY AND MCCLUGAGE RD
&&
BMDSpecial weather statement, Sep 27, 11:06 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1106 PM CDT Fri Sep 27 2019
ILZ031-037-038-041>043-280430-
Logan-Tazewell-Mason-Woodford-McLean-De Witt-
1106 PM CDT Fri Sep 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...LOGAN...
SOUTHERN WOODFORD...DE WITT...EASTERN TAZEWELL...MCLEAN...
SOUTHEASTERN MASON AND NORTHWESTERN MACON COUNTIES UNTIL 1130 PM
CDT...
At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Washington to near Middletown. Movement was
east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Bloomington, Lincoln, Clinton, Eureka, Normal, Morton, Washington, Le
Roy, Heyworth, El Paso, Tremont, Lexington, Farmer City, Mackinaw,
Hudson, Chenoa, Atlanta, Delavan, Gridley and Minier.
This includes the following highways...
Interstate 155 between mile markers 0 and 29.
Interstate 39 between mile markers 0 and 16.
Interstate 55 between mile markers 114 and 186.
Interstate 74 between mile markers 102 and 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4074 8861 4023 8862 4014 8869 4010 8869
4010 8874 4006 8875 4005 8914 4003 8915
4001 8958 4009 8958 4009 8960 4012 8961
4076 8943
TIME...MOT...LOC 0406Z 288DEG 44KT 4068 8945 4005 8961
25Local storm report, Sep 27, 11:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1127 PM CDT FRI SEP 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HEAVY RAIN GALESBURG AIRPORT 40.94N 90.43W
09/27/2019 M1.27 INCH KNOX IL AWOS
2-HOUR TOTAL
1125 AM HAIL ARMINGTON 40.34N 89.31W
09/27/2019 E0.88 INCH TAZEWELL IL PUBLIC
DIME TO NICKEL SIZE.
1142 AM HAIL 5 SW PEORIA 40.69N 89.68W
09/27/2019 M0.88 INCH PEORIA IL TRAINED SPOTTER
1147 AM HAIL PEORIA 40.74N 89.61W
09/27/2019 M0.50 INCH PEORIA IL AMATEUR RADIO
1148 AM HAIL EAST PEORIA 40.67N 89.55W
09/27/2019 E0.50 INCH TAZEWELL IL PUBLIC
MPING REPORT
1220 PM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
09/27/2019 M2.00 INCH KNOX IL COCORAHS
1245 PM HAIL 1 NW METAMORA 40.80N 89.38W
09/27/2019 E1.00 INCH WOODFORD IL MESONET
MPING REPORT
1245 PM HEAVY RAIN DUNLAP 40.86N 89.68W
09/27/2019 M2.99 INCH PEORIA IL MESONET
INCLUDING 2.03 INCHES IN 1 HOUR. APRS MESONET
1245 PM HEAVY RAIN 5 N PEORIA 40.82N 89.62W
09/27/2019 M3.43 INCH PEORIA IL MESONET
INCLUDING 2.08 INCHES IN 1 HOUR. APRS MESONET
0106 PM HAIL 1 WSW PEORIA 40.74N 89.62W
09/27/2019 M1.00 INCH PEORIA IL MESONET
MPING REPORT
0109 PM FLOOD 1 S ALTA 40.80N 89.63W
09/27/2019 PEORIA IL MESONET
STREET FLOODING. MPING REPORT
0110 PM HAIL PEORIA HEIGHTS 40.75N 89.57W
09/27/2019 E0.88 INCH PEORIA IL TRAINED SPOTTER
0111 PM HAIL PEORIA HEIGHTS 40.75N 89.57W
09/27/2019 E0.50 INCH PEORIA IL PUBLIC
0125 PM HAIL ROANOKE 40.80N 89.20W
09/27/2019 E0.50 INCH WOODFORD IL EMERGENCY MNGR
0132 PM HAIL 1 N ABINGDON 40.82N 90.40W
09/27/2019 M0.88 INCH KNOX IL TRAINED SPOTTER
0137 PM FLASH FLOOD PEORIA 40.74N 89.61W
09/27/2019 PEORIA IL BROADCAST MEDIA
WATER OF 1 TO 2 FEET DEEP ON STERLING AVE BETWEEN WAR
MEMORIAL DRIVE AND UNIVERSITY ST. RELAYED VIA WEEK-TV
0140 PM HAIL 5 NW PEORIA 40.80N 89.68W
09/27/2019 E0.75 INCH PEORIA IL NWS EMPLOYEE
HAIL DIME TO PENNY SIZE
0140 PM FLASH FLOOD ROANOKE 40.80N 89.20W
09/27/2019 WOODFORD IL EMERGENCY MNGR
10 INCHES OF WATER ON HIGHWAY 116 JUST WEST OF ROANOKE.
DITCHES FLOODING AND OVERFLOWING OVER THE ROAD.
0200 PM FLOOD 4 N PEORIA 40.80N 89.61W
09/27/2019 PEORIA IL TRAINED SPOTTER
STANDING WATER ON ROAD NEAR MOUNT HAWLEY AIRPORT.
0200 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
09/27/2019 M1.22 INCH PEORIA IL ASOS
0202 PM HAIL 5 NW PEORIA 40.80N 89.68W
09/27/2019 M1.00 INCH PEORIA IL NWS EMPLOYEE
0205 PM HEAVY RAIN WASHINGTON 40.70N 89.44W
09/27/2019 M4.50 INCH TAZEWELL IL BROADCAST MEDIA
RELAYED VIA WEEK-TV
0205 PM HEAVY RAIN PEORIA 40.74N 89.61W
09/27/2019 M4.50 INCH PEORIA IL BROADCAST MEDIA
NEAR BRADLEY UNIVERSITY. RELAYED VIA WEEK-TV
0210 PM HEAVY RAIN METAMORA 40.79N 89.36W
09/27/2019 M3.25 INCH WOODFORD IL BROADCAST MEDIA
RELAYED VIA WHOI-TV
0210 PM FLOOD PEORIA 40.74N 89.61W
09/27/2019 PEORIA IL TRAINED SPOTTER
WEST FOREST HILL ROAD AT N. NORTH STREET FLOODED.
UNIVERSITY STREET IS CLOSED AT ALTORFER DUE TO FLOODING.
0210 PM FLOOD PEORIA 40.74N 89.61W
09/27/2019 PEORIA IL PUBLIC
DRY RUN CREEK NEAR WESTAIRE AVE OUT OF ITS BANKS,
FLOODING THE NEIGHBORHOOD.
0240 PM HEAVY RAIN 2 E PEORIA 40.74N 89.57W
09/27/2019 M5.05 INCH PEORIA IL PUBLIC
FELL BETWEEN 9 AM AND 240 PM
0310 PM HEAVY RAIN 3 SW ALTA 40.79N 89.67W
09/27/2019 M3.60 INCH PEORIA IL PUBLIC
NEAR INTERSECTION OF HIGHWAYS 6 AND 150
0315 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
09/27/2019 M3.73 INCH PEORIA IL NWS EMPLOYEE
0315 PM HEAVY RAIN 2 NW PEORIA 40.77N 89.64W
09/27/2019 M5.19 INCH PEORIA IL PUBLIC
FELL BETWEEN 10 AM AND 230 PM.
0315 PM HEAVY RAIN 4 NW PEORIA 40.79N 89.66W
09/27/2019 M5.25 INCH PEORIA IL PUBLIC
NEAR NORTHWOODS MALL
0315 PM HEAVY RAIN HENRY 41.11N 89.36W
09/27/2019 M1.90 INCH MARSHALL IL PUBLIC
0330 PM HEAVY RAIN DUNLAP 40.86N 89.68W
09/27/2019 M3.25 INCH PEORIA IL PUBLIC
0335 PM HEAVY RAIN PRINCEVILLE 40.93N 89.76W
09/27/2019 M1.80 INCH PEORIA IL PUBLIC
1.1 INCHES THIS MORNING, 0.7 INCHES THIS AFTERNOON.
0409 PM HAIL WASHINGTON 40.70N 89.44W
09/27/2019 E1.00 INCH TAZEWELL IL BROADCAST MEDIA
HAIL UP TO QUARTER SIZE. RELAYED VIA WHOI-TV
0415 PM HAIL EUREKA 40.72N 89.28W
09/27/2019 E1.00 INCH WOODFORD IL EMERGENCY MNGR
0415 PM HAIL EUREKA 40.72N 89.28W
09/27/2019 M1.00 INCH WOODFORD IL EMERGENCY MNGR
OCCURRING IN TOWN.
0415 PM HEAVY RAIN LOW POINT 40.88N 89.32W
09/27/2019 M7.82 INCH WOODFORD IL BROADCAST MEDIA
RELAYED VIA WEEK-TV
0430 PM HEAVY RAIN CHILLICOTHE 40.92N 89.50W
09/27/2019 M4.00 INCH PEORIA IL TRAINED SPOTTER
0430 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
09/27/2019 M5.23 INCH PEORIA IL CO-OP OBSERVER
0545 PM HEAVY RAIN PEORIA 40.74N 89.61W
09/27/2019 M3.30 INCH PEORIA IL BROADCAST MEDIA
TOTAL RAINFALL,MOST OF WHICH OCCURRED BETWEEN 1245 AND 2
PM. LOCATION NEAR KNOXVILLE AND WAR MEMORIAL DRIVE IN
PEORIA.
0545 PM HEAVY RAIN PEORIA 40.74N 89.61W
09/27/2019 M3.00 INCH PEORIA IL BROADCAST MEDIA
DELAYED REPORT. RAINFALL TOTAL FROM EARLIER THIS
AFTERNOON.
0642 PM HAIL ABINGDON 40.80N 90.40W
09/27/2019 E1.75 INCH KNOX IL PUBLIC
RELAYED BY FULTON COUNTY ESDA.
0740 PM HAIL 4 NE DUNLAP 40.90N 89.62W
09/27/2019 M1.00 INCH PEORIA IL MESONET
MPING REPORT.
0756 PM HAIL CHILLICOTHE 40.92N 89.50W
09/27/2019 M1.00 INCH PEORIA IL EMERGENCY MNGR
0806 PM TSTM WND GST CUBA 40.49N 90.19W
09/27/2019 E55.00 MPH FULTON IL EMERGENCY MNGR
0819 PM TSTM WND GST CUBA 40.49N 90.19W
09/27/2019 M60.00 MPH FULTON IL EMERGENCY MNGR
SUSTAINED WINDS AT 60 MPH.
0839 PM TSTM WND GST 2 NW PEORIA INTERNATION 40.69N 89.71W
09/27/2019 E70.00 MPH PEORIA IL EMERGENCY MNGR
NEAR CAMERON LANE AT IL ROUTE 116.
0842 PM HAIL 2 NW PEORIA INTERNATION 40.69N 89.71W
09/27/2019 M1.25 INCH PEORIA IL EMERGENCY MNGR
HAIL LASTED FOR MORE THAN 6 MINUTES.
0845 PM TSTM WND DMG PEORIA 40.74N 89.61W
09/27/2019 PEORIA IL EMERGENCY MNGR
POWER POLE BLOWN DOWN AT PIONEER PARK AND KNOXVILLE.
RAINING HEAVILY ALSO.
0932 PM TSTM WND GST BLOOMINGTON 40.48N 88.97W
09/27/2019 M56.00 MPH MCLEAN IL ASOS
EMERGENCY MANAGER REPORTS MULTIPLE LIMBS AND TREES BLOWN
DOWN ACROSS BLOOMINGTON INCLUDING AT POPLAR AND LINDEN,
MEADOWS TRAILER CT, WASHINGTON AND PROSPECT, AIRPORT AND
TOWANDA. KBMI ASOS REPORTED 49 KT WIND GUST WITH OUTFLOW
AHEAD OF STORMS.
0936 PM TSTM WND DMG 1 NW WASHINGTON 40.71N 89.45W
09/27/2019 TAZEWELL IL EMERGENCY MNGR
HIGHWAY SIGN BLOWN DOWN PARTIALLY BLOCKING ROAD NEAR BOYD
PKWY AND MCCLUGAGE RD
1020 PM HEAVY RAIN 1 NNW PEORIA 40.75N 89.61W
09/27/2019 M5.65 INCH PEORIA IL PUBLIC
&&
BMDSpecial weather statement, Sep 27, 11:30 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1130 PM CDT Fri Sep 27 2019
ILZ031-038-042>044-280515-
Logan-Woodford-Piatt-McLean-De Witt-
1130 PM CDT Fri Sep 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...SOUTHEASTERN
WOODFORD...NORTHERN PIATT...DE WITT...MCLEAN AND NORTHERN MACON
COUNTIES UNTIL 1215 AM CDT...
At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near El Paso to Mount Pulaski. Movement was
east at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Bloomington, Clinton, Monticello, Normal, Le Roy, Heyworth, Farmer
City, Hudson, Atlanta, Mount Pulaski, Danvers, Colfax, Downs,
Mansfield, McLean, Saybrook, Wapella, Carlock, Towanda and De Land.
This includes the following highways...
Interstate 39 between mile markers 0 and 7.
Interstate 55 between mile markers 138 and 176.
Interstate 72 between mile markers 157 and 173.
Interstate 74 between mile markers 120 and 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4062 8857 4061 8846 4001 8847 4001 8874
4006 8875 4005 8914 4002 8915 4002 8932
4063 8914 4063 8858
TIME...MOT...LOC 0429Z 287DEG 42KT 4070 8905 4002 8925
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:01 PM CDT | Tornado Warning | ILX | Knox, Peoria | 29 min |
| Sep 27, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 51 min |
| Sep 27, 7:16 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Sep 27, 7:37 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 38 min |
| Sep 27, 7:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 52 min |
| Sep 27, 7:58 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| Sep 27, 8:11 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 19 min |
| Sep 27, 8:26 PM CDT | Tornado Warning | ILX | Fulton, Peoria, Tazewell | 19 min |
| Sep 27, 8:36 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Sep 27, 8:39 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 36 min |
| Sep 27, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 32 min |
| Sep 27, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 37 min |
| Sep 27, 9:27 PM CDT | Special Weather Statement | ILX | Tazewell | 33 min |
| Sep 27, 9:32 PM CDT | Special Weather Statement | ILX | Fulton | 28 min |
| Sep 27, 9:51 PM CDT | Special Weather Statement | ILX | DeWitt | 24 min |
| Sep 27, 10:01 PM CDT | Special Weather Statement | ILX | Tazewell | 44 min |
| Sep 27, 10:20 PM CDT | Special Weather Statement | ILX | Cass, Fulton, Mason, Schuyler | 55 min |
| Sep 27, 11:06 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, McLean | 24 min |
| Sep 27, 11:36 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 39 min |
| Sep 28, 12:20 AM CDT | Special Weather Statement | ILX | Champaign, Douglas | 40 min |
| Sep 28, 12:46 AM CDT | Special Weather Statement | ILX | Vermilion | 44 min |
| Sep 28, 1:13 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 12 hr |
| Sep 28, 1:51 AM CDT | Special Weather Statement | ILX | Cass, Morgan, Schuyler, Scott | 54 min |
| Sep 28, 8:56 AM CDT | River Flood Warning | ILX | Fulton | 25 hr |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 9 days |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 13 days |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 22 days |
| Sep 28, 3:17 PM CDT | Flash Flood Watch | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 12 hr |
Nearby
Special Weather Statements in Illinois, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.